MathSciNet Relay Station
MathSciNet bibliographic data
MR2078426 92D30 (34K18 37N25)
Greenhalgh, D.; Khan, Q. J. A.; Lewis, F. I. Hopf bifurcation in two SIRS density dependent epidemic models. Math. Comput. Modelling 39 (2004), no. 11-12, 1261–1283.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement